skip to content
  • it
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 4 results
Author Titolo Tipo [ Anno(Asc)]
Filters: Author is D'Apice, C.  [Clear All Filters]
CARDONE, G., C.. D'Apice, and U.. DE MAIO, "Homogenization in perforated domains with mixed conditions", NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 9, pp. 325–346, 2002.
CARDONE, G., C.. D'Apice, and U.. DE MAIO, "Lavrentieff phenomenon and non standard growth conditions", JOURNAL OF CONVEX ANALYSIS, vol. 8, pp. 511–532, 2001.
ALBANO, G.., C.. D'Apice, G. GARGIULO, and B.. PICCOLI, "On the stabilization performance of some hybrid controls", INTERNATIONAL JOURNAL OF CONTROL, vol. 74, pp. 1020 ––1032, 2001.